ENERGY DECAY FOR THE WAVE EQUATIONS OF KIRCHHOFF TYPE WITH LINEAR DAMPING TERMS

Search this Article

Author(s)

    • MATSUYAMA Tokio
    • Department of Mathematics, Faculty of Science, Tokyo Metropolitan University
    • IKEHATA Ryo
    • Department of Mathematics, Faculty of School Education, Hiroshima University

Journal

  • Mathematica japonicae

    Mathematica japonicae 45(2), 315-335, 1997-03-01

References:  19

Codes

  • NII Article ID (NAID)
    10008785704
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top